# SDR CAL950668

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 41,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 31J - INSPECTION FOUND THE LEFT HORIZONTAL STABILIZER UPPER OUTBOARD SPAR CAP HAD INTERGRANULAR CORROSION.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 55-10-5, DETAIL 1.  (M)
